Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 10, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 13, 2007, 2:12 PM CDT for Baylor County, Knox County, Texas. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2007, 2:12 PM CDT (19:12 UTC)
- Expired
- Apr 13, 2007, 2:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Baylor County, TX, Knox County, TX
The radar
The Dyess AFB radar (KDYX), 104 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:15 PM CDT | HAIL 1.75 | Goree, TX | |
| Apr 13, 2:31 PM CDT | HAIL 1.75 | Seymour, TX | ON HWY 82 ON WEST SIDE OF TOWN. |
| Apr 13, 2:37 PM CDT | HAIL 2 | 5 Sw Seymour, TX | |
| Apr 13, 2:38 PM CDT | TORNADO | 2 S Seymour, TX | SEVERAL STORM CHASERS REPORTED A LARGE TORNADO. |
| Apr 13, 2:45 PM CDT | HAIL 1.75 | 4 Sw Seymour, TX | AT HWY 277 AND FM 2070 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 635 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 131913 TOROUN TXC023-275-131945- /O.NEW.KOUN.TO.W.0010.070413T1912Z-070413T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 212 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... BAYLOR COUNTY IN NORTHERN TEXAS... SOUTHEAST KNOX COUNTY IN NORTHERN TEXAS... * UNTIL 245 PM CDT * AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PORTION OF THE STORM WAS LOCATED 6 MILES SOUTHWEST OF GOREE...MOVING NORTHEAST AT 35 MPH. VERY LARGE HAIL WILL EXTEND WELL NORTH TOWARD BOMARTON AND SEYMOUR. * LOCATIONS IN THE WARNING INCLUDE BOMARTON...GOREE AND SEYMOUR. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3342 9961 3336 9955 3341 9907 3370 9921 $$
1 follow-up statement
000 WWUS54 KOUN 131921 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 218 PM CDT FRI APR 13 2007 TXC023-275-131945- /O.CON.KOUN.TO.W.0010.000000T0000Z-070413T1945Z/ KNOX TX-BAYLOR TX- 218 PM CDT FRI APR 13 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR BAYLOR AND KNOX COUNTIES... AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PORTION OF THE STORM WAS LOCATED JUST SOUTHEAST OF GOREE...MOVING EAST-NORTHEAST AT 35 MPH. VERY LARGE HAIL WILL EXTEND NORTHWARD TOWARD BOMARTON. ANOTHER SEVERE STORM WAS LOCATED JUST EAST OF TRUSCOTT DOWN TO JUST NORTH OF BENJAMIN. THIS STORM WILL BE CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AS IT MOVES NORTHEAST AT 35 MPH AND TOWARD THE GILLILAND AREA. LAT...LON 3379 9986 3336 9955 3341 9907 3382 9936 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 10:44 AM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 13, 10:44 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1044 AM CDT FRI APR 13 2007
.UPDATE...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THIS AFTERNOON. LATEST SURFACE ANALYSIS SHOWS A SFC LOW HAS MOVED
INTO SW/WEST TX AROUND MID- MORNING WITH A WARM FRONT EXTENDING
NORTHEASTWARD INTO WESTERN NORTH TEXAS AND NEAR THE RED RIVER
VALLEY. WESTERN NORTH TEXAS/SW OK AND MAYBE PARTS OF SOUTHERN OK
NEAR THE RED RIVER MAY BE A CONCERN THIS AFTERNOON FOR STRONGER
SEVERE STORMS DEPENDING ON THE LOCATION OF THE WARM FRONT AND
HEATING DESTABILIZING THE ATMOSPHERE. THE SFC LOW IS EXPECTED TO
MOVE ALONG THE FRONT THIS AFTERNOON/EVENING. LOWERED MAX TEMPS A
FEW DEGREES ACROSS PARTS OF NORTHERN AND WESTERN OK. OVERALL REST
OF FORECAST LOOKED GOOD. MADE ADJUSTMENTS TO GRIDS TO SHOW CURRENT
TRENDS. WILL SEND UPDATES SHORTLY.
MAXWELL
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 52 40 53 35 / 100 70 30 0
HOBART OK 54 36 54 33 / 90 40 10 0
WICHITA FALLS TX 67 43 57 38 / 60 30 10 0
GAGE OK 45 31 51 30 / 100 90 20 0
PONCA CITY OK 46 35 49 31 / 100 90 30 0
DURANT OK 63 46 54 41 / 80 80 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY FOR
OKZ004>006-009-010.
TX...NONE.
&&
08/25Hazardous weather outlook, Apr 13, 12:00 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI APR 13 2007
OKZ004>048-050>052-TXZ083>090-141200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT FRI APR 13 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE EXTENDING FROM CHEYENNE...TO
WATONGA...TO CHANDLER IN OKLAHOMA...AND INCLUDES ALL OF WESTERN
NORTH TEXAS.
TIMING...
STRONG TO SEVERE THUNDERSTORMS WILL INCREASE IN NUMBER DURING THE
DAY...WITH THE STRONGEST THUNDERSTORMS DEVELOPING BY MID-AFTERNOON.
THE THUNDERSTORMS WILL FINALLY DIMINISH LATE THIS EVENING.
IMPACTS...
NUMEROUS STORMS THROUGHOUT THE SLIGHT RISK AREA WILL PRODUCE LARGE
HAIL THAT COULD CAUSE MINOR DAMAGE TO AUTOMOBILES...ROOFTOPS...AND
TENDER VEGETATION. ONE OR TWO OF THE STRONGEST STORMS MAY PRODUCE
HAIL LARGER THAN GOLF BALLS...WHICH MAY CAUSE MODERATE
DAMAGE...INCLUDING BROKEN GLASS ON AUTOMOBILES AND BUILDINGS.
STORMS IN TEXAS AND ALONG THE RED RIVER IN OKLAHOMA ARE EXPECTED TO
BE THE STRONGEST AND MAY PRODUCE WIND GUSTS TO 70 MPH. ISOLATED
TORNADOES ARE POSSIBLE...MAINLY OVER WESTERN NORTH TEXAS AND THE RED
RIVER VALLEY OF SOUTHERN OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 10 PM.
DISCUSSION...
AN INTENSE UPPER LEVEL JET STREAM WILL REMAIN OVER THE SOUTHERN
PLAINS TODAY...ANCHORED BY A TROUGH THAT WILL MOVE FROM NEAR EL PASO
TEXAS TO NORTHWEST OKLAHOMA BY MIDNIGHT. AT THE SURFACE...A WARM
FRONT LOCATED SOUTH OF THE RED RIVER WILL MOVE SLIGHTLY NORTHWARD
THIS AFTERNOON. A BROAD LOW LEVEL JET WILL CONTINUE TO RAPIDLY BRING
MOIST AND UNSTABLE AIR INTO THE SLIGHT RISK AREA...WHILE THE UPPER
LEVELS PROVIDE LIFT FOR NEARLY CONTINUOUS DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS. THE VAST MAJORITY OF THESE STORMS WILL BE
ELEVATED ABOVE A LAYER OF STABLE COLD AIR NEAR THE SURFACE...MEANING
THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND HEAVY RAIN.
WIND SHEAR OVER THE ENTIRE REGION WILL SUPPORT ROTATING UPDRAFTS
WHICH MAY PRODUCE HAIL AROUND GOLFBALL SIZE.
A CHANCE FOR EVEN MORE SIGNIFICANT STORMS MAY DEVELOP FROM
MID-AFTERNOON INTO THE EVENING OVER WESTERN NORTH TEXAS AND THE RED
RIVER VALLEY OF SOUTHERN OKLAHOMA...SOUTH OF A LINE FROM ALTUS TO
DUNCAN TO ATOKA. THIS AREA WILL BE IN CLOSE PROXIMITY TO THE MAIN
WARM FRONT. THIS WILL MAXIMIZE THE AVAILABLE INSTABILITY...AND BRING
STORM BASES CLOSER TO THE SURFACE. STORMS IN THIS REGION COULD
PRODUCE HAIL LARGER THAN GOLF BALLS...DAMAGING STRAIGHT LINE
WINDS...AND ISOLATED TORNADOES.
THUNDERSTORMS WILL GRADUALLY EXIT THE REGION FROM WEST TO EAST
DURING THE EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
HAZARDOUS WINTER WEATHER WILL AFFECT PARTS OF THE AREA. A SNOW
ADVISORY IS IN EFFECT FOR FAR NORTHWEST OKLAHOMA. PLEASE REFER TO
THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE AGAIN IN THE FORECAST LATE MONDAY THROUGH TUESDAY.
MOISTURE AND INSTABILITY MAY BE LATE TO RETURN...BUT WITH ANOTHER
STRONG UPPER LEVEL SYSTEM...AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.
TY/11In the hours before
Local storm report, Apr 13, 12:15 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 2 E ROCKY 35.16N 99.02W
04/13/2007 E1.00 INCH WASHITA OK PUBLIC
0345 AM HAIL 2 SSE GEARY 35.60N 98.30W
04/13/2007 E1.00 INCH CANADIAN OK PUBLIC
0412 AM HAIL MAYFIELD 35.33N 99.88W
04/13/2007 E0.75 INCH BECKHAM OK CO-OP OBSERVER
0415 AM HAIL KINGFISHER 35.86N 97.93W
04/13/2007 E0.75 INCH KINGFISHER OK EMERGENCY MNGR
0530 AM HAIL ROOSEVELT 34.85N 99.02W
04/13/2007 E0.88 INCH KIOWA OK LAW ENFORCEMENT
0720 AM HAIL OAKLAND 34.10N 96.79W
04/13/2007 E1.75 INCH MARSHALL OK LAW ENFORCEMENT
0720 AM HAIL LITTLE CITY 34.08N 96.62W
04/13/2007 E1.75 INCH MARSHALL OK LAW ENFORCEMENT
0720 AM TSTM WND GST LITTLE CITY 34.08N 96.62W
04/13/2007 E60 MPH MARSHALL OK LAW ENFORCEMENT
0740 AM HAIL 5 E HOLLIS 34.69N 99.83W
04/13/2007 E0.75 INCH HARMON OK CO-OP OBSERVER
&&
FMLocal storm report, Apr 13, 12:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1219 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM HAIL 1 S MANGUM 34.86N 99.50W
04/13/2007 M1.00 INCH GREER OK EMERGENCY MNGR
REPORTED BY EMERGENCY MANAGEMENT.
0118 AM HAIL 1 NW MANGUM 34.89N 99.52W
04/13/2007 E1.75 INCH GREER OK EMERGENCY MNGR
REPORTED WEST OF TOWN ON HIGHWAY 9.
0123 AM HAIL MANGUM 34.88N 99.50W
04/13/2007 M0.88 INCH GREER OK STORM CHASER
HAIL COVERING THE GROUND IN MANGUM
0230 AM HAIL 2 E ROCKY 35.16N 99.02W
04/13/2007 E1.00 INCH WASHITA OK PUBLIC
0345 AM HAIL 2 SSE GEARY 35.60N 98.30W
04/13/2007 E1.00 INCH CANADIAN OK PUBLIC
0412 AM HAIL MAYFIELD 35.33N 99.88W
04/13/2007 E0.75 INCH BECKHAM OK CO-OP OBSERVER
0415 AM HAIL KINGFISHER 35.86N 97.93W
04/13/2007 E0.75 INCH KINGFISHER OK EMERGENCY MNGR
0509 AM HAIL ALTUS 34.64N 99.33W
04/13/2007 E0.88 INCH JACKSON OK AMATEUR RADIO
HAIL LASTED LESS THAN ONE MINUTE.
0530 AM HAIL ROOSEVELT 34.85N 99.02W
04/13/2007 E0.88 INCH KIOWA OK LAW ENFORCEMENT
0720 AM HAIL OAKLAND 34.10N 96.79W
04/13/2007 E1.75 INCH MARSHALL OK LAW ENFORCEMENT
0720 AM HAIL LITTLE CITY 34.08N 96.62W
04/13/2007 E1.75 INCH MARSHALL OK LAW ENFORCEMENT
0720 AM TSTM WND GST LITTLE CITY 34.08N 96.62W
04/13/2007 E60.00 MPH MARSHALL OK LAW ENFORCEMENT
0740 AM HAIL 5 E HOLLIS 34.69N 99.83W
04/13/2007 E0.75 INCH HARMON OK CO-OP OBSERVER
&&
FMSpecial weather statement, Apr 13, 12:49 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1249 PM CDT FRI APR 13 2007 OKZ028>031-040-042-131815- POTTAWATOMIE OK-SEMINOLE OK-CLEVELAND OK-MCCLAIN OK-GARVIN OK- PONTOTOC OK- 1249 PM CDT FRI APR 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN... MCCLAIN...PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES. A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED FROM WAYNE TO 6 MILES NORTHEAST OF VANOSS AT 1249 PM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WIND GUSTS NEAR 50 MPH WILL BE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. TY
Special weather statement, Apr 13, 1:08 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 108 PM CDT FRI APR 13 2007 TXZ083-084-087-131830- HARDEMAN TX-FOARD TX-KNOX TX- 108 PM CDT FRI APR 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND KNOX COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12 MILES NORTHWEST OF CROWELL TO 12 MILES SOUTHWEST OF TRUSCOTT AT 108 PM CDT...MOVING NORTHEAST AT 35 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN FOARD...HARDEMAN AND KNOX COUNTIES...INCLUDING THE CITY OF QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 13, 1:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 138 PM CDT FRI APR 13 2007 OKZ052-131900- BRYAN OK- 138 PM CDT FRI APR 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 1 MILE SOUTH OF UTICA AT 138 PM CDT...MOVING NORTHEAST AT 55 MPH. SMALL HAIL AND GUSTY WINDS TO 45 MPH ARE LIKELY STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Local storm report, Apr 13, 2:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 1 S MUNDAY 33.43N 99.62W
04/13/2007 E1.00 INCH KNOX TX LAW ENFORCEMENT
&&
JLPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:36 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 39 min |
| Apr 13, 2:17 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Wilbarger | 43 min |
| Apr 13, 2:40 PM CDT | Tornado Warning | OUN | Baylor | 35 min |
| Apr 13, 3:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Wichita | 40 min |
| Apr 13, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 29 min |
| Apr 13, 3:16 PM CDT | Tornado Warning | OUN | Archer | 44 min |
| Apr 13, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 44 min |
| Apr 13, 3:56 PM CDT | Tornado Warning | OUN | Archer | 34 min |
| Apr 13, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 45 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.